×

On approximate solutions of non-linear hyperbolic partial differential equations. (English) Zbl 0099.33604


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Arzelà, C.: Sull’esistenza degli integrali delle equazioni differenziali ordinarie. Mem. Reale Accad. Sci. Inst. Bologna, Ser. V, 6, 131–140 (1896).
[2] Conlan, J.: The Cauchy problem and the mixed boundary value problem for a non-linear hyperbolic partial differential equation in two independent variables. Arch. rational Mech. Anal. 3, 355–380 (1959). · Zbl 0093.31203
[3] Diaz, J. B.: On an analogue of the Euler-Cauchy polygon method for the numerical solution of u xy=f(x, y, u, ux, uy). Arch. rational Mech. Anal. 1, 357–390 (1958). · Zbl 0084.11501
[4] Goursat, E.: Cours D’Analyse, vol. 1, p. 43. Paris: Gauthier-Villars 1943. · JFM 46.0375.13
[5] Hartman, P., & A. Wintner: On hyperbolic partial differential equations. Amer. J. Math. 74, 834–864 (1952). · Zbl 0048.33302
[6] Kutta, W.: Beitrag zur näherungsweisen Integration totaler Differentialgleichungen. Z. Math. Phys. 46, 435–453 (1901). · JFM 32.0316.02
[7] Leehey, P.: On the existence of not necessarily unique solutions of classical hyperbolic boundary value problems for non-linear second order partial differential equations in two independent variables. Ph. D. Thesis, Brown University, June 1950.
[8] Mie, G.: Beweis der Integrierbarkeit gewöhnlicher Differentialgleichungssysteme nach Peano. Math. Ann. 43, 553–586 (1893). (This is a summary in German of Peano’s paper [9], much of which is written in logical notation.) · JFM 25.0504.01
[9] Peano, G.: Démonstration de l’intégrabilité des équations différentielles ordinaires. Math. Ann. 37, 182–228 (1890). (Cf. Mie [8] above.) · JFM 22.0302.01
[10] Zwirner, G.: Sull’approssimazione degli integrali del sistema differenziale \(\frac{{\partial ^2 z}}{{\partial x\partial y}} = f(x, y, z ), z(x_0 , y) = \psi (y), z(x, y_0 ) = \varphi (x)\) . Atti dell’ Istituto Veneto di Scienze, Lettere ed Arti, Cl. Sci. Fis. Mat. Nat. 109, 219–231 (1950, 51).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.